# SDR SWIA202161549

- Difficulty date: August 13, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 27 FLOOR BEAM END FITTING BETWEEN FS 605 AND FS 621 ON BOTH INB`D AND OUTB`D FLANGES     (C-CHECK RO 10/4/2021)    LBL 27 FLOOR BEAM END FITTING BETWEEN FS605 AND FS621 REPAIRED REF MHIRJ REO 601R-53-61-7699 REV A DATED 2021-09-09. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
